Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Elie Cartan


Author: G. A. Hunt
Journal: Proc. Amer. Math. Soc. 7 (1956), 307-308
MSC: Primary 17.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077075-9
MathSciNet review: 0077075
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weil, Démonstration topologique d'un théorème fondamental de Cartan, C. R. Acad. Sci. Paris vol. 200 (1935) pp. 518-520.
  • [2] H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossene Liescher Gruppen, Comment. Math. Helv. vol. 13 (1941) pp. 240-251. MR 0006546 (4:3b)
  • [3] R. Bott, On torsion in Lie groups, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 586-588. MR 0062750 (16:12a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.0X

Retrieve articles in all journals with MSC: 17.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077075-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society